# SDR SWIA202081751805

- Difficulty date: July 29, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 14,533 hours, 7,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frame 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 52 SUPPORT ANGLE IS CRACKED THROUGH THE O/B FASTENER FWD OF THE LH MLG WHEEL WELL AREA AS MARKED.    REMOVED AND REPLACED CRACKED FR 52 SUPPORT ANGLE FWD OF THE LH MLG WHEEL WELL AREA AND APPLIED DOME SEAL AND TOPCOAT AS REQ REF SRM.
